# SDR FDEA201008032782

- Difficulty date: August 3, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46622
- Aircraft time: 79,792 hours, 32,641 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PASSING APPROX FL280 HAD INDICATIONS OF MANIFOLD FAILURE INCLUDING 'AIR SYS 1 OFF' & 'AIR  SYS 2 OFF'.  MASTER CAUTION/WARNING EAD ALERTS LASTED ONLY SPLIT SECOND.  DIVERTED. PERFORMED DECAY CHECK OF PNEUMATIC SYSTEMS 1 & 2.  INDICATIONS NORMAL.  REF JRH.  PERFORMED RTS TEST ON PSC 1& 2.  NR 2 PSC FAILING HIGH STAGE TEMP  SENSOR.  TROUBLE SHOT PER FIM 36-23. THIS FAULT HAS OCCURRED FROM AN OVERHEAT DETECTION LOOP 1A/1B IN FWD LT TUNNEL STARTING IN CENTER ACCESSORY BAY.  FOUND LOOSE CLAMPS ON 1-2 ISOLATION AIR SYSTEM VALVE, BLOWING HOT AIR DIRECTLY ONTO THE LOOPS.  SECURED CLAMPS & LEAK CHECKED GOOD.           PERFORMED DECAY CHECKS OF THE NR 1 & 2 PNEU SYS PER MM 36-00-01-5 CHECKED GOOD.  ALSO PERFORMED AIR SYSTEM TEST PER MM 36-23-01-5 CHECKED GOOD.
